# SDR A6WA200740039

- Difficulty date: January 31, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap System
- Condition: Jammed
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO YOW, FLAPS FAIL CAS MESSAGE FAILED AT 0 DEGREES, COMPLIED WITH QRH.  LANDED AT APPROXIMATELY 40,600 LBS, CREW DID NOT CALL IN DISCREPANCY.  NO HES/RTO INSPECTION REQUIRED.  INTERROGATED FECU, FECU SHOWS FLAP FAIL WAS DUE TO JAM ON LEFT WING.  REMOVED AND REPLACED LT BPSU, OPS CHECK GOOD.  INSPECTED FLAPS, NO EVIDENCE OF TWISTING OR SKEWING IAW AWAC SUPPLEMENT 98-018A.  RESET FLAP CIRCUIT BREAKERS ONCE, MESSAGE CLEARED.  FLAPS OPERATE NORMALLY.  PLACED ON 72 HOUR FLAP WATCH.  REF 164559/4 FOR DIL FECU INTERROGATION.  BRAKE AND POS SENS UNIT P/N 855D100-11, S/N 2262.  (M)
